The unloading problem for spherical elastic-plastic waves of small amplitude

Morland, Leslie (1971) The unloading problem for spherical elastic-plastic waves of small amplitude. Journal of the Mechanics and Physics of Solids, 19 (5). pp. 295-309. ISSN 0022-5096

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52923
DOI: 10.1016/0022-5096(71)90015-9

Actions (login required)

View Item